MAUDE Adverse Event Report: MERIDIAN BIOSCIENCE INC. BREATHTEK UBT

MERIDIAN BIOSCIENCE INC. BREATHTEK UBT
Model Number 01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 01/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient completed ubt testing on (b)(6) 2023 at 8:04am.Customer noted that when leaving the ubt testing, patient had a headache similar to a past migraine but had indicated that she had not had a migraine in over a year.Patient went home and was experiencing nausea, vomiting, diarrhea, and "talking out of her head".Patient began vomiting around noon (12:00pm).At 2:00pm, she was taken to the emergency room by her husband where she was diagnosed with a hypertensive emergency.It was noted that a hemorrhage was seen on her ct scan.Customer reported that the patient was discharged from the hospital in the afternoon on (b)(6) 2023.Customer reported that the discharge noted mentioned that there were no acute findings.While there is no indication that the performance of or results provided by the breathtek caused or contributed to the patient's condition, meridian bioscience has elected to submit an mdr out of an extreme abundance of caution.

Brand Name
BREATHTEK UBT
Common Device Name
BREATHTEK UBT
Manufacturer (Section D)
MERIDIAN BIOSCIENCE INC.
3471 river hills dr.
cincinnati OH 45244
Manufacturer Contact
megan berling
3471 river hills dr.
cincinnati, OH 45244
5139914142
MDR Report Key16161261
Report Number1524213-2023-00001
Device Sequence Number12653162
Product Code OZA
UDI-Device Identifier00840733101434
UDI-Public00840733101434
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P100025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model Number01
Device Catalogue Number8209
Device Lot Number383K05S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale